# SDR DALA2023022001254

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 2RH ON STA Y=1144 AT AFT ACCESSORIES COMPARTMENT (CAT). SUMMARY OF NRC 00414- LONGERON 2RH ON STA Y=1144 AT AFT ACCESSORIES COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-00-05- 2R REPAIR 2. (LP #2633164)
